Maxiclear Hayfever and Sinus Relief tablets 30x

$12.95

SKU: 2245132 Categories: , ,

Description

MAXICLEAR HAYFEVER AND SINUS RELIEF TABLETS 30x

CLASSIFICATION
Pharmacy only medicine

INGREDIENTS
Phenylephrine HCL 10mg, Loratadine 2.5mg.

INTENDED USE
The temporary relief of nasal and sinus congestion, hayfever, runny nose, water and itchy eyes and sneezing.

DIRECTIONS/DOSAGE
Adults and children over 12 years: One tablet four times daily.
Do not exceed the recommended dosage.
Do not use in children under 12 years of age.

WARNINGS
If symptoms persist, consult your doctor or pharmacist.
See your doctor before taking this product if you have high blood pressure, heart problems, if you are pregnant or breastfeeding or are taking antidepressant medication.
Seek healthcare professional advice before taking Maxiclear Hayfever & Sinus Relief with any other medicine (including complementary medicines) intended to treat the symptoms of the common cold.
Although the medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.
Phenylephrine may cause sleeplessness in some people.
Contains lactose.

MORE INFORMATION
For more detailed information contact AFT Pharmaceuticals at www.aftpharm.com .

Reviews

There are no reviews yet.

Be the first to review “Maxiclear Hayfever and Sinus Relief tablets 30x”